Mahgoub Transform on Boehmians

Authors

  • Yogesh Khandelwal Jaipur National University,India
  • Priti Chaudhary Department of Mathematics, Jaipur National University, Jaipur ,Rajasthan (India);

DOI:

https://doi.org/10.23755/rm.v37i0.468

Keywords:

Mahgoub Transform, the SpaceB(X), the SpaceB(X^M), Boehmian Spaces.

Abstract

Boehmian’s space is established utilizing an algebraic way that approximate identities or delta sequences and appropriate convolution. The space of distributions can be related to the proper subspace. In this paper, firstly we establish the appropriate Boehmian space, on which the Mahgoub Transformation can be described& function space K can be embedded. We add to more in this, our definitions enhance Mahgoub transform to progressively wide spaces. We additionally explain the functional axioms of Mahgoub transform on Boehmians. Lastly toward the finishing of topic, we analyze with specify axioms and properties for continuity and the enlarged Mahgoub transform, also its inverse regards to∆- convergence and δ.

References

Al-Omari, S., Kılıçman, A. An estimate of Sumudu transforms for Boehmians. Advances in Difference Equations , 77(1),1-10.2013.

Boehme, T.K: The support of Mikusinski operators. Trans. Am. Math. Soc., 1973.

Zemanian, A.H. Generalized Integral Transformation. Dover, New York, 1987.

Mikusinski, P. Fourier transform for integrable Boehmians. Rocky Mt. J. Math.,17(3),1987.

Mikusinski, P. Tempered Boehmians and ultra distributions. Proc. Am. Math. Soc.,123(3),813-817.1995.

Roopkumar, R. Mellin transform for Boehmians. Bull. Inst. Math. Acad. Sin., 4(1),75-96.2009.

Eltayeb, H., Kılıçman, A.Fisher, B. A new integral transform and associated distributions. Integral Transforms and Special Functions .,21(5),367-379.2009.

Mahgoub , A,M. The new Integral transform Mahgoub transform. Adva. in Theoretical and Applied Math., 11(4),391-398.2016.

Khandelwal,Y., Umar, B,A., Kumawat ,P . Solution of the Blasius Equation by using Adomain Mahgoub transform. International Journal of Mathematics Trends and Technology., 56(5),303-306.2018

Khandelwal, R.,Khandelwal,Y., Chanchal,P. Mahgoub deterioration method and its application in solving duo-combination of nonlinear PDE’s.Math. J. Inter discip. Sci., 7(1), 37–44.2018.

Khandelwal, Y.,Singh,S., Khandelwal,R. Solution of fractional ordinary differential equation by Mahgoub transform. Inte. Jour. of Crea. Rese. Thou., 6(1),1494-1499.2018.

Chaudhary,P.,Chanchal,P.,Khandelwal,Y. Duality of Some Famous Integral Transforms from the polynomial Integral Transform. International Journal of Mathematics Trends and Technology., 55(5), 345-349.2018

Downloads

Published

2019-12-30

Issue

Section

Volume 37-2019